# SDR SWIA2024011031204

- Difficulty date: December 4, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 35,563 hours, 24,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RADOME BULKHEAD AND FUSELAGE SURFACE AREA AT 10 TO 12 O'CLOCK IS DAMAGED FROM A BIRD STRIKE. CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1257093 (FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27533316 WITH THE FOLLOWING CORRECTIVE ACTION: ""
